MAUDE Adverse Event Report: Galvanize Therapeutics Aliya; Aliya Needle

Galvanize Therapeutics Aliya; Aliya Needle
Model Number GTI-00023
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pneumothorax (2012)
Date of Event 07/07/2025
Type of Reportable Event Serious Injury

Brand Name
Aliya
Common Device Name
Aliya Needle
Manufacturer (Section D)
Galvanize Therapeutics
3200 bridge pkwy
redwood city CA 94065
Manufacturer (Section G)
Galvanize Therapeutics, Inc.
3200 bridge pkwy
redwood city CA 94065
Manufacturer Contact
grace turovskiy
3200 bridge pkwy
redwood city, CA 94065
+1(650)268-4252
MDR Report Key50723737
Report Number3017185164-2026-00003
Device Sequence Number21372238
Product Code OAB
UDI-Device Identifier00850031859005
UDI-Public00850031859005
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K212871
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberGTI-00023
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/14/2026
Initial Report FDA Received Date09/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown